American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gang Bao and Hai Zhang. Sensitivity analysis of an inverse problem for the wave equation with caustics. J. Amer. Math. Soc. 27 (2014) 953-981.
Abstract, references, and article information   
View Article: PDF

[2] Oleg Yu. Imanuvilov, Gunther Uhlmann and Masahiro Yamamoto. The Calderón problem with partial data in two dimensions. J. Amer. Math. Soc. 23 (2010) 655-691. MR 2629983.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1